# SDR UALA2011102805839

- Difficulty date: October 27, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 60,604 hours, 21,501 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Collar
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN BS 1380 - 1400, STR 17R HAS 1 EA BROKEN HI-LOK COLLAR UNDER WEB.  REMOVED & REPLACED BROKEN HI-LOK COLLAR BY AMT 601259.
